# SDR DALA2018112706852

- Difficulty date: November 17, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 72,907 hours, 53,711 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Worn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD TAB FIBER EXPOSE ON TOP SURFACE. REPLACED AILERON. REMOVAL STOCKNUMBER:88-2710-9-0011 SERIAL NUMBER:00240. (LP0829943)
